MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported a dobhoff was placed for a critical patient in icu.The dobhoff became occluded, which does occur from time to time.Staff did the protocol to unclog the tube with the enzyme (pancrelippase 12,000u in a 0.4% sodium bicarb).This enzyme is part of the tube feeding order set.This enzyme unclogged the dobhoff for around 2 hours.2 hours later the tube was clogged again so staff decided to pull the tube and to replace with a new one per physician order.It was an easy pull out, however when they pulled the tube, they noticed the end of the tube was missing.Upon x-ray, it was observed that the end of the dobhoff remained in the stomach.This patient then had to have a procedure to remove the end that was remaining in the stomach.Per additional information provided on june 09, 2026, the feeding tube was in place for 12 hours before the occlusion alarm occurred.There were alarms for dislodged tube throughout half of the morning.The placement was routine, the stylet removal was uneventful, and placement was confirmed via x-ray.The tube was not repositioned after placement nor was the stylet ever reinserted.Other than the enzyme used, coke and warm water were also used as an unclogging method.The patient was intermittently confused and did pull on the tube but a bridle was in place.Another feeding tube was placed prior to the removal of the affected tube.There was no resistance during removal.The portion of the tube that remained in the patient's stomach was removed via esophagogastroduodenoscopy.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25461822
Report Number1423537-2026-00183
Device Sequence Number8709079
Product Code KNT
UDI-Device Identifier10192253011296
UDI-Public(01)10192253011296(17)300731(10)2522309164
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K112511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884711253E
Device Catalogue Number8884711253E
Device Lot Number2522309164
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown